| Catalog Number |
MS18596 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the patients carbon dioxide values and waveforms could not be displayed on the delta during operation, and that the anesthesiologist could not judge the patient's condition.There was no report of patient injury or death.
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
Additional Manufacturer Narrative
A complaint was submitted where it was reported that the patient's carbon dioxide values and curves were not displayed on the delta xl monitor during a surgical procedure.The cause of the reported issue was reportedly due to a faulty carbon dioxide module.Several attempts were made to obtain additional information; however, no further information has been provided.It is not known what was wrong with module or what actions were performed due to the inability of the customer to provide the necessary information needed to determine a precise root cause.This complaint is being closed and if in the future, relevant information is provided a new complaint will be opened.There was no report of adverse event or patient injury.
Event or Problem Description